Case Report on Steroid Induced Cushing Syndrome

  • Shaik Salma

Abstract

Glucocorticoids are the effective steroid drugs which reduce the inflammation & most commonly glucocorticoids are used in diseases such as asthma, allergic diseases such as psoriasis, eczema and rheumatoid arthritis. Long term effect of corticosteroids leads to the symptoms of moon face, buffalo hump, pink stretch marks, and weight gain. In this we are going to report a case of 30 yrs female patient with representing the long term use of corticosteroids; Prednisolone leads to cushing syndrome. Eventually she was treated with oral hypoglycemics and diuretics and the use of steroid had stopped temporarily and the dose of prednisolone was tapered.


Keywords: glucocorticoids, prednisolone, Cushing syndrome

Downloads

Download data is not yet available.

Author Biography

Shaik Salma

6th Year Pharm. D, Ratnam Institute of Pharmacy, Pidathapolur (V), Muthukur (M), Nellore-524 346, Andhra Pradesh, India.

Statistics
270 Views | 286 Downloads
How to Cite
1.
Salma S. Case Report on Steroid Induced Cushing Syndrome. JDDT [Internet]. 15Aug.2019 [cited 18Jun.2021];9(4-s):598-00. Available from: https://jddtonline.info/index.php/jddt/article/view/3269